# SDR DALA2022052403607

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CORROSION ON RECEPTACLES OF CONNECTORS 7542VC AND 7540VC IB FLAP RH WING. CORRECTIVE ACTION: REPLACED RECEPTACLES OF CONNECTORS 7542VC AND 7540VC IB FLAP RH WING AS PER A320 FAM ESPM 20-44-10.(2246152)
